# SDR MALA976149

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE RIGHT ENGINE OIL PSI CWP LIGHT CAME ON FOR 1 TO 2 SECONDS THEN WENT OUT.  THE RIGHT ENGINE OIL PRESSURE GAUGE WAS ALSO AROUND 40 PSI AND FLUCTUATING 10 TO 20 PSI, PROBLEM DID NOT OCCUR WHILE ENGINE WAS FEATHERED.  AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE CHECKED OIL AND SERVICED OIL LEVELS.  ENTERED AS WATCH ITEM.  ALL CHECKS HAVE BEEN GOOD.
